MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ANGIOLOCK,MED/LRG,POLY,6/CT,14CT/BX

MEDLINE INDUSTRIES, LP MEDLINE; ANGIOLOCK,MED/LRG,POLY,6/CT,14CT/BX
Catalog Number MDS6PML1
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, on (b)(6) 2026, "during a robot cholecystectomy with cholangiogram procedure, medium/large clips wouldn't lock/stay closed when surgeon was trying to clip the artery.
 
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2026, "during a robot cholecystectomy with cholangiogram procedure, medium/large clips wouldn't lock/stay closed when surgeon was trying to clip the artery.The team was using a davinci medium/large clip applier.No harm to the patient occurred.Staff in the room opened a different pack of clips to use for the procedure.They were from a different manufacturer.No issues were noted at the patient's follow up appointment.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
ANGIOLOCK,MED/LRG,POLY,6/CT,14CT/BX
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
MDR Report Key24719886
Report Number1417592-2025-00761
Device Sequence Number6087763
Product Code DSS
UDI-Device Identifier10193489144772
UDI-Public10193489144772
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/26/2024
Device Catalogue NumberMDS6PML1
Device Lot Number300564486
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient Weight107 KG
Patient RaceWhite